A problem of Kátai on sums of additive functions

Styer, Robert: A problem of Kátai on sums of additive functions. Acta scientiarum mathematicarum, (55) 3-4. pp. 269-286. (1991)

[img] Cikk, tanulmány, mű
math_055_fasc_003_004_269-286.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1991
Volume: 55
Number: 3-4
Page Range: pp. 269-286
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 285-286.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/15312

Actions (login required)

View Item View Item